# SDR 97ZZZX5164

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9740X
- Make and model: Cessna 210B
- Aircraft serial: 21058040
- Engine: Cont IO470S
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spool Valve
- Part number: ES12704
- Condition: Stuck
- Location: Mlg Pwr Pack
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SPOOL VALVE IN THE LANDING GEAR POWER PACK MANIFOLD VALVE ASSEMBLY WAS FOUND STUCK IN THE GEAR UP MODE.  PULLED SOLENOID OUT, DEPRESSED THE SPOOL VALVE COUPLE OF TIMES, AND IT SPRUNG BACK INTO THE GEAR DOWN MODE.  THEN GEAR WAS HAND PUMPED DOWN AND LOCKED.  REASON FOR VALVE TO STICK IN GEAR UP MODE IS UNKNOWN AT THIS DATE.
